CSpace
CLASSIFICATION OF A CLASS OF HOMOGENEOUS KAEHLERIAN MANIFOLDS
XU, YC
1986-05-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume29Issue:5Pages:449-463
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986C561500001
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28455
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
XU, YC. CLASSIFICATION OF A CLASS OF HOMOGENEOUS KAEHLERIAN MANIFOLDS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1986,29(5):449-463.
APA XU, YC.(1986).CLASSIFICATION OF A CLASS OF HOMOGENEOUS KAEHLERIAN MANIFOLDS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,29(5),449-463.
MLA XU, YC."CLASSIFICATION OF A CLASS OF HOMOGENEOUS KAEHLERIAN MANIFOLDS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 29.5(1986):449-463.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[XU, YC]'s Articles
Baidu academic
Similar articles in Baidu academic
[XU, YC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[XU, YC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.